# SDR FDEA201304120770

- Difficulty date: April 12, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N73035
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED BETWEEN BS 1825 AND 1878 AND ABOVE S17L.  REMOVED AND REPLACED WITH SKIN FABRICATED AS PER DWG 148N7303, SHT.1, REV.  AND INSTALLED IAW DWG 148N7301, SHT 1, REV A. REPAIR IS MAJOR.
